# SDR RAIA0003021

- Difficulty date: March 29, 2000
- Submitted: March 30, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 9,337 hours, 9,789 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 877701
- Condition: Failed
- Location: Mlg
- Part time: 8,761 hours, 9,517 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

6210-DCA-  LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF, THREE GREEN DOWN AND LOCKED LIGHTS ILLUMINATED AND RED GEAR HANDLE LIGHT ILLUMINATED.  MAINTENANCE REPLACED LANDING GEAR HANDLE.
